RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 72, Issue 4(436)  


Boundary control and tomography of Riemannian manifolds (the BC-method)
M. I. Belishev
3
Boundary behaviour of automorphisms of a hyperbolic space
V. A. Zorich
67
Hermite–Padé approximants for meromorphic functions on a compact Riemann surface
A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka
95
Extensions of vertex algebras. Constructions and applications
B. L. Feigin
131

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On maximization of the expectation-to-deviation ratio of a random variable
M. V. Zhitlukhin
191
New results on the existence of interpolating and weakly interpolating martingale measures
I. V. Pavlov, V. V. Shamraeva
193
On Zariski topologies on polyrings
D. I. Saveliev
195
The degree of the bifurcation set of a generic polynomial map
A. I. Esterov
197

Mathematical Events
Askar Serkulovich Dzhumadil'daev (on his 60th birthday)
L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov
199
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019